# SDR C2XA0SH033

- Difficulty date: July 13, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145ER
- Aircraft serial: 145006
- Aircraft time: 11,536 hours, 9,307 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14530657401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK INSPECTION THE CENTER OMEGA BEAM WAS FOUND TO BE CORRODED BETWEEN FRAMES 59 AND 61.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IN ACCORDANCE WITH ENGINEERING CHANGE/REPAIR AUTHORIZATION EC 5320-01067 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
